×

zbMATH — the first resource for mathematics

Li, Changjun

Compute Distance To:
Author ID: li.changjun Recent zbMATH articles by "Li, Changjun"
Published as: Li, Changjun; Li, C.; Li, Chang-Jun; Li, Chang-jun; Li, C. J.
Documents Indexed: 102 Publications since 1987, including 1 Book
all top 5

Serials

30 International Journal of Computer Mathematics
7 Journal of Northeastern University. Natural Science
2 Journal of Mathematical Analysis and Applications
2 Applied Mathematics and Computation
2 BIT
2 Journal of Computational and Applied Mathematics
2 Applied Mathematics and Mechanics. (English Edition)
2 Applied Mathematical Modelling
2 Linear Algebra and its Applications
2 Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis
2 Periodical of Ocean University of China
2 Boundary Value Problems
2 Journal of Mathematical Inequalities
1 Archives of Mechanics
1 IMA Journal of Numerical Analysis
1 International Journal for Numerical Methods in Fluids
1 Ukrainian Mathematical Journal
1 Mathematics of Computation
1 Computing
1 International Journal for Numerical Methods in Engineering
1 Kodai Mathematical Journal
1 Memoirs of the American Mathematical Society
1 Numerische Mathematik
1 Osaka Journal of Mathematics
1 Bulletin of the Greek Mathematical Society
1 Numerical Mathematics
1 Acta Mathematica Hungarica
1 Bulletin of the Iranian Mathematical Society
1 Journal of Computational Mathematics
1 Parallel Computing
1 Northeastern Mathematical Journal
1 SIAM Journal on Matrix Analysis and Applications
1 Journal of Contemporary Mathematical Analysis. Armenian Academy of Sciences
1 Journal of Dynamic Systems, Measurement and Control
1 International Journal of Robust and Nonlinear Control
1 Neural, Parallel & Scientific Computations
1 Computational and Applied Mathematics
1 Journal on Numerical Methods and Computer Applications
1 Analele Ştiinţifice ale Universităţii “Ovidius” Constanţa. Seria: Matematică
1 Parallel Algorithms and Applications
1 Balkan Journal of Geometry and its Applications (BJGA)
1 Journal of Inequalities and Applications
1 DGDS. Differential Geometry – Dynamical Systems
1 The ANZIAM Journal
1 Dynamics of Continuous, Discrete & Impulsive Systems. Series B. Applications & Algorithms
1 Computational Methods and Function Theory
1 International Journal of Wavelets, Multiresolution and Information Processing
1 Boletim da Sociedade Paranaense de Matemática. Terceira Série
1 International Journal of Information & Systems Sciences
1 Acta Crystallographica. Section A
1 Journal of Probability and Statistics
1 Advances in Pure Mathematics

Publications by Year

Citations contained in zbMATH Open

51 Publications have been cited 243 times in 125 Documents Cited by Year
A generalized successive overrelaxation method for least squares problems. Zbl 0907.65043
Li, Changjun; Li, Baojia; Evans, David J.
23
1998
Modified SOR-like method for the augmented system. Zbl 1141.65024
Shao, Xinhui; Li, Zheng; Li, Changjun
19
2007
Kuznetsov’s trace formula and the Hecke eigenvalues of Maass forms. Zbl 1314.11038
Knightly, A.; Li, C.
18
2013
Passivity and passification of stochastic impulsive memristor-based piecewise linear system with mixed delays. Zbl 1312.93098
Wen, S. P.; Zeng, Z. G.; Huang, T. W.; Li, C. J.
14
2015
Generalized AOR methods for the augmented system. Zbl 1076.65032
Li, Changjun; Li, Zheng; Nie, Y. Y.; Evans, David J.
13
2004
Optimum parameter for the SOR-like method for augmented systems. Zbl 1068.65043
Li, Changjun; Li, Zheng; Shao, Xinhui; Nie, Yiyong; Evans, David J.
11
2004
A conservative weighted finite difference scheme for regularized long wave equation. Zbl 1288.65125
Shao, Xinhui; Xue, Guanyu; Li, Changjun
11
2013
A new iterative method for large sparse saddle point problems. Zbl 0959.65051
Li, Changjun; Evans, David J.
10
2000
A note on an SOR-like method for augmented systems. Zbl 1053.65020
Li, Changjun; Li, Zheng; Evans, David J.; Zhang, Tie
10
2003
The generalized SOR-like method for the augmented systems. Zbl 1095.65027
Shao, Xinhui; Shen, Hailong; Li, Changjun
8
2006
Two-parameter GSOR method for the augmented system. Zbl 1078.65025
Li, Zheng; Li, Changjun; Evans, David J.; Zhang, Tie
7
2005
A note on the SOR and CG methods for large least squares problems. Zbl 0678.65025
Evans, D. J.; Li, C.
5
1989
Chebyshev acceleration for SOR-like method. Zbl 1074.65042
Li, Zheng; Li, Changjun; Evans, David J.
5
2005
Jørgensen groups of parabolic type I (finite case). Zbl 1096.30036
Li, Changjun; Oichi, Makito; Sato, Hiroki
5
2005
Learning algorithms for neural networks based on quasi-Newton methods with self-scaling. Zbl 0775.93081
Beigi, H. S. M.; Li, C. J.
4
1993
Numerical aspects of the generalized CG-method applied to least squares problems. Zbl 0662.65034
Evans, D. J.; Li, C.
4
1989
SOR method and \(p\)-cyclic matrices. I. Zbl 0708.65031
Evans, D. J.; Li, C.
4
1990
Optimum acceleration parameter for the GSOR method. Zbl 0946.65024
Li, Changjun; Li, Baojia; Evans, David J.
4
1999
Jørgensen groups of parabolic type II (countably infinite case). Zbl 1076.30047
Li, Changjun; Oichi, Mikito; Sato, Hiroki
4
2004
Determination of an unknown coefficient in a parabolic inverse problem. Zbl 1059.35161
Azari, Houssin; Li, Changjun; Nie, Yiyong; Zhang, Shuhua
4
2004
Jørgensen groups of parabolic type. III: Uncountably infinite case. Zbl 1088.30045
Li, Changjun; Oichi, Makito; Sato, Hiroki
4
2005
SOR method and P-cyclic matrices. II. Zbl 0725.65037
Evans, D. J.; Li, Changjun
4
1990
On the convergence of the SAOR method and the error bounds for its acceleration. Zbl 0659.65030
Evans, D. J.; Li, C.
3
1988
The extrapolated Gauss-Seidel methods and generally consistently ordered matrices. Zbl 0665.65027
Evans, D. J.; Li, C.; Xue, Y.
3
1987
An iterative method for the positive real linear system. Zbl 0998.65041
Li, Changjun; Liang, Xiaoli; Evans, David J.
3
2001
Superconvergence of finite element approximations to parabolic and hyperbolic integro-differential equations. Zbl 1026.65128
Zhang, Tie; Li, Changjun
3
2001
Improving the SOR method. Zbl 0828.65030
Li, Changjun; Evans, D. J.
3
1994
Nonlinear maps preserving product \(X^{*}Y+Y^{*}X\) on von Neumann algebras. Zbl 07040690
Li, C.; Zhao, F.; Chen, Q.
3
2018
General decay rate estimates for a semilinear parabolic equation with memory term and mixed boundary condition. Zbl 1304.35095
Li, Changjun; Qiu, Liru; Fang, Zhong
3
2014
Transverse free vibration and stability of axially moving nanoplates based on nonlocal elasticity theory. Zbl 1446.74028
Liu, J. J.; Li, C.; Fan, X. L.; Tong, L. H.
3
2017
The theoretical aspects of the generalized conjugate gradient method applied to least squares problems. Zbl 0706.65023
Evans, D. J.; Li, C.
2
1990
Analysis of a symmetric extrapolated iterative method for solving linear systems. Zbl 0649.65023
Evans, D. J.; Li, C.
2
1988
Note to the mixed-type splitting iterative method for the positive real linear system. Zbl 1014.65025
Li, Changjun; Evans, David J.
2
2002
Preconditioned conjugate gradient method and generalized successive overrelaxation method for the least squares problems. Zbl 1002.65049
Li, Changjun; Evans, David J.
2
2002
Successive underrelaxation (SUR) and generalised conjugate gradient (GCG) methods for hyperbolic difference equations on a parallel computer. Zbl 0713.65029
Evans, D. J.; Li, C.
2
1990
A note on blow-up of solutions for the nonlocal quasilinear parabolic equation with positive initial energy. Zbl 1295.35127
Fang, Zhong; Sun, Lu; Li, Changjun
2
2013
A new Uzawa method for fourth-order block saddle point problems. Zbl 1432.65040
Shen, Hai-Long; Nie, Peng-Fei; Shao, Xin-Hui; Li, Chang-Jun
2
2018
New stopping criteria for some iterative methods for a class of unsymmetric linear systems. Zbl 0735.65012
Evans, D. J.; Li, C.
1
1991
The convergence of the AGE method in the presence of unsymmetric operators. Zbl 0745.65020
Evans, D. J.; Li, Changjun; Al-Wali, A. A.
1
1991
\(D^{1/2}\)-norms of the SOR and related methods for a class of nonsymmetric matrices. Zbl 0683.65020
Evans, D. J.; Li, C.
1
1989
Preconditioning the linear system for the SOR method. Zbl 0888.65028
Li, Changjun; Evans, D. J.
1
1998
Sheldon and modified Sheldon methods for matrices with red-black ordering. Zbl 0908.65020
Evans, D. J.; Li, C.
1
1998
Derivative superconvergence of linear finite elements by recovery techniques. Zbl 1059.65096
Zhang, Tie; Li, Changjun; Nie, Yiyong
1
2004
Extrapolated Gauss-Seidel I and SOR methods for least-squares problems. Zbl 0633.65030
Evans, D. J.; Li, C.
1
1988
Parameterized preconditioning for generalized saddle point problems arising from the Stokes equation. Zbl 1236.65031
Li, Zheng; Zhang, Tie; Li, Chang-Jun
1
2011
The recursive tri-reduction method for tridiagonal linear systems. Zbl 0731.65015
Evans, D. J.; Li, Changjun
1
1991
Three-dimensional numerical simulation of compound meandering open channel flow by the Reynolds stress model. Zbl 1156.76037
Jing, H.; Guo, Y.; Li, C.; Zhang, Jisheng
1
2009
A modified SOR-like method for solution to saddle point problem. Zbl 1212.65137
Shen, Hailong; Shao, Xinhui; Zhang, Tie; Li, Changjun
1
2009
Corrigendum to “On the characteristics of meromorphic functions with three weighted sharing values” [J. Math. Anal. Appl. 332 (2007) 1087-1096]. Zbl 1138.30309
Li, Chang-Jun; Li, Xiao-Min; Wang, Li-Mei
1
2008
On the nano-structural dependence of nonlocal dynamics and its relationship to the upper limit of nonlocal scale parameter. Zbl 1461.74009
Li, C.; Lai, S. K.; Yang, X.
1
2019
On the characteristics of meromorphic functions with three weighted sharing values. Zbl 1117.30019
Li, Chang-Jun; Li, Xiao-Min; Wang, Li-Mei
1
2007
On the nano-structural dependence of nonlocal dynamics and its relationship to the upper limit of nonlocal scale parameter. Zbl 1461.74009
Li, C.; Lai, S. K.; Yang, X.
1
2019
Nonlinear maps preserving product \(X^{*}Y+Y^{*}X\) on von Neumann algebras. Zbl 07040690
Li, C.; Zhao, F.; Chen, Q.
3
2018
A new Uzawa method for fourth-order block saddle point problems. Zbl 1432.65040
Shen, Hai-Long; Nie, Peng-Fei; Shao, Xin-Hui; Li, Chang-Jun
2
2018
Transverse free vibration and stability of axially moving nanoplates based on nonlocal elasticity theory. Zbl 1446.74028
Liu, J. J.; Li, C.; Fan, X. L.; Tong, L. H.
3
2017
Passivity and passification of stochastic impulsive memristor-based piecewise linear system with mixed delays. Zbl 1312.93098
Wen, S. P.; Zeng, Z. G.; Huang, T. W.; Li, C. J.
14
2015
General decay rate estimates for a semilinear parabolic equation with memory term and mixed boundary condition. Zbl 1304.35095
Li, Changjun; Qiu, Liru; Fang, Zhong
3
2014
Kuznetsov’s trace formula and the Hecke eigenvalues of Maass forms. Zbl 1314.11038
Knightly, A.; Li, C.
18
2013
A conservative weighted finite difference scheme for regularized long wave equation. Zbl 1288.65125
Shao, Xinhui; Xue, Guanyu; Li, Changjun
11
2013
A note on blow-up of solutions for the nonlocal quasilinear parabolic equation with positive initial energy. Zbl 1295.35127
Fang, Zhong; Sun, Lu; Li, Changjun
2
2013
Parameterized preconditioning for generalized saddle point problems arising from the Stokes equation. Zbl 1236.65031
Li, Zheng; Zhang, Tie; Li, Chang-Jun
1
2011
Three-dimensional numerical simulation of compound meandering open channel flow by the Reynolds stress model. Zbl 1156.76037
Jing, H.; Guo, Y.; Li, C.; Zhang, Jisheng
1
2009
A modified SOR-like method for solution to saddle point problem. Zbl 1212.65137
Shen, Hailong; Shao, Xinhui; Zhang, Tie; Li, Changjun
1
2009
Corrigendum to “On the characteristics of meromorphic functions with three weighted sharing values” [J. Math. Anal. Appl. 332 (2007) 1087-1096]. Zbl 1138.30309
Li, Chang-Jun; Li, Xiao-Min; Wang, Li-Mei
1
2008
Modified SOR-like method for the augmented system. Zbl 1141.65024
Shao, Xinhui; Li, Zheng; Li, Changjun
19
2007
On the characteristics of meromorphic functions with three weighted sharing values. Zbl 1117.30019
Li, Chang-Jun; Li, Xiao-Min; Wang, Li-Mei
1
2007
The generalized SOR-like method for the augmented systems. Zbl 1095.65027
Shao, Xinhui; Shen, Hailong; Li, Changjun
8
2006
Two-parameter GSOR method for the augmented system. Zbl 1078.65025
Li, Zheng; Li, Changjun; Evans, David J.; Zhang, Tie
7
2005
Chebyshev acceleration for SOR-like method. Zbl 1074.65042
Li, Zheng; Li, Changjun; Evans, David J.
5
2005
Jørgensen groups of parabolic type I (finite case). Zbl 1096.30036
Li, Changjun; Oichi, Makito; Sato, Hiroki
5
2005
Jørgensen groups of parabolic type. III: Uncountably infinite case. Zbl 1088.30045
Li, Changjun; Oichi, Makito; Sato, Hiroki
4
2005
Generalized AOR methods for the augmented system. Zbl 1076.65032
Li, Changjun; Li, Zheng; Nie, Y. Y.; Evans, David J.
13
2004
Optimum parameter for the SOR-like method for augmented systems. Zbl 1068.65043
Li, Changjun; Li, Zheng; Shao, Xinhui; Nie, Yiyong; Evans, David J.
11
2004
Jørgensen groups of parabolic type II (countably infinite case). Zbl 1076.30047
Li, Changjun; Oichi, Mikito; Sato, Hiroki
4
2004
Determination of an unknown coefficient in a parabolic inverse problem. Zbl 1059.35161
Azari, Houssin; Li, Changjun; Nie, Yiyong; Zhang, Shuhua
4
2004
Derivative superconvergence of linear finite elements by recovery techniques. Zbl 1059.65096
Zhang, Tie; Li, Changjun; Nie, Yiyong
1
2004
A note on an SOR-like method for augmented systems. Zbl 1053.65020
Li, Changjun; Li, Zheng; Evans, David J.; Zhang, Tie
10
2003
Note to the mixed-type splitting iterative method for the positive real linear system. Zbl 1014.65025
Li, Changjun; Evans, David J.
2
2002
Preconditioned conjugate gradient method and generalized successive overrelaxation method for the least squares problems. Zbl 1002.65049
Li, Changjun; Evans, David J.
2
2002
An iterative method for the positive real linear system. Zbl 0998.65041
Li, Changjun; Liang, Xiaoli; Evans, David J.
3
2001
Superconvergence of finite element approximations to parabolic and hyperbolic integro-differential equations. Zbl 1026.65128
Zhang, Tie; Li, Changjun
3
2001
A new iterative method for large sparse saddle point problems. Zbl 0959.65051
Li, Changjun; Evans, David J.
10
2000
Optimum acceleration parameter for the GSOR method. Zbl 0946.65024
Li, Changjun; Li, Baojia; Evans, David J.
4
1999
A generalized successive overrelaxation method for least squares problems. Zbl 0907.65043
Li, Changjun; Li, Baojia; Evans, David J.
23
1998
Preconditioning the linear system for the SOR method. Zbl 0888.65028
Li, Changjun; Evans, D. J.
1
1998
Sheldon and modified Sheldon methods for matrices with red-black ordering. Zbl 0908.65020
Evans, D. J.; Li, C.
1
1998
Improving the SOR method. Zbl 0828.65030
Li, Changjun; Evans, D. J.
3
1994
Learning algorithms for neural networks based on quasi-Newton methods with self-scaling. Zbl 0775.93081
Beigi, H. S. M.; Li, C. J.
4
1993
New stopping criteria for some iterative methods for a class of unsymmetric linear systems. Zbl 0735.65012
Evans, D. J.; Li, C.
1
1991
The convergence of the AGE method in the presence of unsymmetric operators. Zbl 0745.65020
Evans, D. J.; Li, Changjun; Al-Wali, A. A.
1
1991
The recursive tri-reduction method for tridiagonal linear systems. Zbl 0731.65015
Evans, D. J.; Li, Changjun
1
1991
SOR method and \(p\)-cyclic matrices. I. Zbl 0708.65031
Evans, D. J.; Li, C.
4
1990
SOR method and P-cyclic matrices. II. Zbl 0725.65037
Evans, D. J.; Li, Changjun
4
1990
The theoretical aspects of the generalized conjugate gradient method applied to least squares problems. Zbl 0706.65023
Evans, D. J.; Li, C.
2
1990
Successive underrelaxation (SUR) and generalised conjugate gradient (GCG) methods for hyperbolic difference equations on a parallel computer. Zbl 0713.65029
Evans, D. J.; Li, C.
2
1990
A note on the SOR and CG methods for large least squares problems. Zbl 0678.65025
Evans, D. J.; Li, C.
5
1989
Numerical aspects of the generalized CG-method applied to least squares problems. Zbl 0662.65034
Evans, D. J.; Li, C.
4
1989
\(D^{1/2}\)-norms of the SOR and related methods for a class of nonsymmetric matrices. Zbl 0683.65020
Evans, D. J.; Li, C.
1
1989
On the convergence of the SAOR method and the error bounds for its acceleration. Zbl 0659.65030
Evans, D. J.; Li, C.
3
1988
Analysis of a symmetric extrapolated iterative method for solving linear systems. Zbl 0649.65023
Evans, D. J.; Li, C.
2
1988
Extrapolated Gauss-Seidel I and SOR methods for least-squares problems. Zbl 0633.65030
Evans, D. J.; Li, C.
1
1988
The extrapolated Gauss-Seidel methods and generally consistently ordered matrices. Zbl 0665.65027
Evans, D. J.; Li, C.; Xue, Y.
3
1987
all top 5

Cited by 178 Authors

24 Evans, David John
23 Li, Changjun
6 Ma, Changfeng
6 Zheng, Qingqing
5 Li, Zheng
5 Martins, Maria Madalena
5 Shao, Xinhui
3 Cheng, Guanghui
3 Huang, Ting-Zhu
3 Huang, Zhengda
3 Li, Shuguang
3 Shen, Hailong
3 Zhang, Naimin
3 Zhang, Tie
3 Zheng, Bing
2 Antontsev, Stanislav Nikolaevich
2 Bai, Zhongzhi
2 Dai, Weizhong
2 Edalatpanah, Seyyed Ahmad
2 Fan, Hongtao
2 Gao, Yali
2 Guo, Xueping
2 Ke, Yifen
2 Li, Hong
2 Li, Xiezhang
2 Liu, Yang
2 Lu, Linzhang
2 Mei, Liquan
2 Najafi, H. Saberi
2 Nie, Yiyong
2 Trigo, M. Estela
2 Wang, Hui-Di
2 Wang, Jue
2 Wang, Xiaofeng
2 Wang, Zengqi
2 Wei, Yimin
2 Wu, Yujiang
2 Yousif, W. S.
2 Zhang, Guofeng
2 Zhang, Shuhua
1 Abounouh, Mostafa
1 Al Moatassime, Hassan
1 Azari, Hossein
1 Bai, Zhanbing
1 Beik, Fatemeh Panjeh Ali
1 Bonettini, Silvia
1 Callahan, Jason
1 Cao, Yang
1 Chao, Zhen
1 Charoensawan, Phakdi
1 Chen, Fang
1 Chen, Guoliang
1 Chen, Yuan
1 Cheng, Xiaoyu
1 Cui, Jingjing
1 Da, Chaojiu
1 Dangskul, Supreedee
1 Di, Jingjing
1 Diaz Diaz, Jesus Ildefonso
1 Dong, Xu
1 Duan, Guangren
1 Edalatpour, Vahid
1 Fang, Zhichao
1 Feng, Tingting
1 Feng, Xinlong
1 Galanis, Sofoklis
1 Galligani, Emanuele
1 Gao, Wei
1 Gao, Wen-Li
1 Gao, Xingbao
1 Gladkov, Alexander L’vovich
1 Guedda, Mohammed
1 Guo, Peng
1 Guzyk, N. M.
1 He, Siriguleng
1 He, Yinnian
1 Hezari, Davod
1 Hu, Xiaozhe
1 Huang, Zhengge
1 Huzyk, N. M.
1 Jafarzadeh, E.
1 Jayes, M. I.
1 Ji, Cui Ji
1 Jiang, Meiqun
1 Jiang, Yaolin
1 Kaouri, S.
1 Karazym, Mukhtar
1 Khojasteh Salkuyeh, Davod
1 Kong, Xu
1 Krukier, Boris L.
1 Krukier, Lev A.
1 Lam, James
1 Li, Chengzhi
1 Li, Cuixia
1 Li, Jicheng
1 Li, Liang
1 Li, Ruiming
1 Li, Sudan
1 Li, Xian
1 Li, Xu
...and 78 more Authors
all top 5

Cited in 41 Serials

34 International Journal of Computer Mathematics
17 Applied Mathematics and Computation
11 Journal of Computational and Applied Mathematics
8 Computational and Applied Mathematics
4 Numerical Algorithms
3 Computers & Mathematics with Applications
3 Linear Algebra and its Applications
3 Mathematical Problems in Engineering
3 East Asian Journal on Applied Mathematics
2 Applicable Analysis
2 Numerische Mathematik
2 Applied Mathematics and Mechanics. (English Edition)
2 Applications of Mathematics
2 Numerical Linear Algebra with Applications
2 Conformal Geometry and Dynamics
2 Boundary Value Problems
1 Mathematical Notes
1 Physica A
1 Rocky Mountain Journal of Mathematics
1 Ukrainian Mathematical Journal
1 Arkiv för Matematik
1 Mathematics of Computation
1 Annales Polonici Mathematici
1 BIT
1 Computing
1 Mathematics and Computers in Simulation
1 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
1 Siberian Mathematical Journal
1 Chinese Annals of Mathematics. Series B
1 Applied Numerical Mathematics
1 Computational Optimization and Applications
1 Matematychni Studiï
1 Qualitative Theory of Dynamical Systems
1 Journal of Applied Mathematics
1 Computational Methods and Function Theory
1 Journal of Applied Mathematics and Computing
1 Thai Journal of Mathematics
1 International Journal of Computational Methods
1 Advances in Difference Equations
1 Inverse Problems in Science and Engineering
1 Journal of Elliptic and Parabolic Equations

Citations by Year